Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

How much more complicated can it get?!?!

AnonymousUserAAnonymousUser Posts: 49,671
edited 06/11/2012 - 8:30 AM in Neck Pain: Cervical
Hello All,

Hell Fire and damnation, I must have been really wicked in a former life.

OK, so neck, arm, shoulder pain controlled with Gabapentin and Buprenophine patches for past 6 weeks.

Developed sever burns where buprenorphone patches were, doc said I had developed an allery to the glue on the patch, and switched me to sublingual buprenorphone (put them under your tongue to dssolve) not so good at the patches, but then. Tongue and mouth swelling, and red raw so I could only drink cold drinks.............Allergy to th buprenorphine after all it seems. There is no long acting substitute I am told

Pain clinic ordered Physio..told it was a 14 week wait for Physio!!!!

Now only on Gabapentin and pain killers.

PLUS - IK now seem to have a lower back pain of sorts. Legs feel like weigh a hundred pounds each and I am as weak as a kitten.

Wonder if its withdrawal from the Buprenorphine, or lack of painkilling level, or a new problem affecting my legs!

Why do my legs feel so heavy ? Neck issues? or New issues, of drug related??

Almost a the end of me rope once again........but hanging on for dear life....At least the suns shining !



  • I know you are feeling overwhelmed. Hang in there, I am praying for you

  • Perhaps your feeling pain in you lower back from tension due to the pain in your upper back.The rest of your spine is trying to compensate.i had c4,5 5,6 and 6,7 problems and had a lot of leg and hip problems.My legs felt like weights were on them and i had to carry them around all the time.I ended up with weak muscles in both legs.hopefully your therapy and pain clinic can give you some help. good luck
  • Hi sorry you are having so much trouble at the moment yea as otheres say hang in there. May I ASK WHAT LEVEL of patches were you on as I have just been prescribed the same patches.

    I too have cervical problems and have many similar symptoms.

    C4-C7 Laminectomy 2007 re cord compression, cervical myelopathy/myelomalacia present.
    C4-C7 ACDF with cages 2008.
    still have some persisting root nerve pressure. cervical myelopathy etc due to permanent damage.
  • Hello and thanks for your reply.
    I was on Burpenorphine patches 15mg per hour. then switched to the same dose but sublingual (under the tongue) but as above I seem to have developed an allergy to the drug rather than the patches?
    Hope this helps
  • I get leg heaviness also I usually get it after the epidurals, although it may be Gabepentin which numbs the pain. Take care of yourself. Charry
    DDD of lumbar spine with sciatica to left hip,leg and foot. L4-L5 posterior disc bulge with prominent facets, L5-S1 prominent facets with a posterior osteocartilaginous bar. Mild bilateral foraminal narrowing c-spine c4-c7 RN
Sign In or Register to comment.